Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

well for me I've always had tons of blackheads just on my nose, so going on accutane I read all these boards and people said they would work themselves out..and they did! but now, in my forth month I suddenly have them all over my cheeks!!!! I've never ever had them on my cheeks and now I'm wondering if they're going to go away since I'm only going to be on accutane for 5 months!?!

Link to comment
Share on other sites

If it cleared blackheads in one area, it's more than likely to clear them in the other. One thing about Accutane, I've found, is that you wind up clearer once you're done and stop taking it than when you're actively on it. I believe it's because during accutane, it's pushing everything up to the surface really quickly. Once all that slows down, it should be less of an issue.

Link to comment
Share on other sites

If it cleared blackheads in one area, it's more than likely to clear them in the other. One thing about Accutane, I've found, is that you wind up clearer once you're done and stop taking it than when you're actively on it. I believe it's because during accutane, it's pushing everything up to the surface really quickly. Once all that slows down, it should be less of an issue.

i noticed the same thing!!

the month following my last pill my skin looked the best it's ever looked!!

cuz the oil production hasnt really started back up yet, and the meds arent making your skin dry or anything. it was great :) my skin was beautiful

Edited by jennyjen2269
Link to comment
Share on other sites

bump

ok I'm starting to get worried...I'm into my fifth month and I only have about 3 weeks until I'm suppose to be done with accutane and THE BLACKHEADS ARE WORSE THAN EVER!!!!!! not only that, but I'm not even fully clear yet..I still get maybe 2-3 new pimples a week...I'm kinda freaking out because these past four months have been complete hell and the thought of going through all that then having the acne come back, scares me and kinda pisses me off. So I really don't know what to do, should I ask for another month or am I screwed?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×